skin-hair-icon

Pigmentation

I have a pigmentation around my lips and sunburn since 3 years. i am using melacare fort as a night cream.Till i use the night cream face is bright when i stop using it face get darken.
views-icons 68 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings. That care happen with melacare and some similar products that contain steroids and hydroquinone... It's best avoided for long durations. Must be used for sorry durations only under guidance of a qualified dermatologist and switch over to other creams for maintenance. Also use sunscreen regularly. Chemical peels would help too. See a qualified dermatologist near you. Warm regards. Further queries may be sent on follow up messaging.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO